A 29-year-old member asked:
My husband has been taking cymbalta (duloxetine) for years, but thinks it might be doing more harm than good and would like to titrate off. is that safe?
2 doctor answers • 5 doctors weighed in
Family Medicine 23 years experience
Consult doc..: It is best to consult/inform his doc why he wants to stop med and ask for weaning instructions etc. This med should be weaned off over couple of weeks, otherwise he will likely experience some unpleasant symptoms of withdrawal if discontinued abruptly..
Best of luck.
6k viewsReviewed >2 years ago
Psychiatry 32 years experience
Cymbalta (duloxetine): Your prescribing doctor can work with u on gradual tapering without going through withdrawal.
5.4k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.